# SDR EVCA202003061

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N32AE
- Make and model: Bell 206L-1
- Aircraft serial: 45327
- Aircraft time: 27,848 hours, 27,444 cycles
- Engine: Allsn 250C30P
- Engine time: 20,607 hours, 15,746 cycles
- System (JASC): 7100 · Powerplant System
- Part: Line
- Part number: 23065814
- Condition: Separated
- Location: Engine
- Component: Engine, Rroyce, M250C30P
- Component part number: 23004545
- Stage of operation: AA
- How discovered: O
- Nature of condition: R
- Precautionary procedure: R

## Discrepancy

DURING FLIGHT, THE AIRCRAFT EXPERIENCED POWER LOSS RESULTING IN A HARD LANDING. UPON INSPECTION OF THE AIRCRAFT, THE PC LINE PN: 23065814 FROM THE COMPRESSOR SCROLL TO PC FILTER HAD CRACKED AND SEPARATED AT A WELD POINT.
